# SDR SWAA2025021394775

- Difficulty date: February 11, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 48,568 hours, 26,181 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL LH HORIZONTAL STABILIZER UPPER FRONT SPAR SLIDING SEAL IS CRACKED.<[01] 01 - REMOVED AND REPLACED PER [AMM 53-31-31-400-802-NG (STABILIZER-TO-BODY UPPER FRONT SPAR SLIDING SEAL INSTALLATION - PERMANENT)] LEFT UPPER HORIZONTAL STABILIZER SLIDING SEAL.;[02] CORRECTED RII BLOCK TO STATE NO 01 - REMOVED AND REPLACED PER [AMM 53-31-31-400-802-NG (STABILIZER-TO-BODY UPPER FRONT SPAR SLIDING SEAL INSTALLATION - PERMANENT)]
